Exponential stability of a reparable multi-state device

Weiwei Hu*, Houbao Xu, Jingyuan Yu, Guangtian Zhu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 41
  • Captures
    • Readers: 1
see details

Abstract

The exponential stability of a multi-state device is discussed in this paper. We present that the C 0-semigroup generated by the system operator is quasi-compact and irreducible. It is known that 0 is a simple eigenvalue of the system operator. In combination with this, we obtain that the time-dependent solution exponentially converges to the steady-state solution, which is the positive eigenfuction corresponding to the simple eigenvalue 0.

Original languageEnglish
Pages (from-to)437-443
Number of pages7
JournalJournal of Systems Science and Complexity
Volume20
Issue number3
DOIs
Publication statusPublished - Sept 2007

Keywords

  • C -semigroup
  • Exponential stability
  • Irreducibility
  • Quasi-compact

Fingerprint

Dive into the research topics of 'Exponential stability of a reparable multi-state device'. Together they form a unique fingerprint.

Cite this

Hu, W., Xu, H., Yu, J., & Zhu, G. (2007). Exponential stability of a reparable multi-state device. Journal of Systems Science and Complexity, 20(3), 437-443. https://doi.org/10.1007/s11424-007-9039-9